Alert archive / West Virginia / Freeze Warnings in 2007
Freeze Warning 8, NWS Charleston, WV
NWS Charleston, WV issued this freeze warning at Oct 28, 2007, 3:23 AM EDT for 4 states. It took effect at Oct 29, 2007, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2007, 3:23 AM EDT (07:23 UTC)
- In effect from
- Oct 29, 2007, 2:00 AM EDT
- Expired
- Oct 29, 2007, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Charleston, WV
All 41 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 39 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRLX 280723 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 323 AM EDT SUN OCT 28 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-281530- /O.UPG.KRLX.FZ.A.0003.071029T0600Z-071029T1300Z/ /O.NEW.KRLX.FZ.W.0008.071029T0600Z-071029T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE 323 AM EDT SUN OCT 28 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE WILL BUILD IN THIS EVENING. CLEAR SKY...NO WIND...AND LOW HUMIDITY WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S AND LOWER 30S DURING THE PRE-DAWN HOURS MONDAY MORNING. THESE LOW TEMPERATURES WILL ALLOW FOR FROST FORMATION AND HARD FREEZE CONDITIONS. THE LOCATIONS MOST AT RISK ARE LOW-LYING AREAS AWAY FROM THE RIVERS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY AT A TIME OF YEAR CONSIDERED TO BE PART OF THE GROWING SEASON. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TRM
3 follow-up statements
000 WWUS71 KRLX 281458 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1058 AM EDT SUN OCT 28 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-282300- /O.CON.KRLX.FZ.W.0008.071029T0600Z-071029T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE 1058 AM EDT SUN OCT 28 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. HIGH PRESSURE WILL BUILD IN THIS EVENING. CLEAR SKY...NO WIND... AND LOW HUMIDITY WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S AND LOWER 30S DURING THE PRE-DAWN HOURS MONDAY MORNING. THESE LOW TEMPERATURES WILL ALLOW FOR FROST FORMATION AND HARD FREEZE CONDITIONS. THE LOCATIONS MOST AT RISK ARE LOW-LYING AREAS AWAY FROM THE RIVERS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY AT A TIME OF YEAR CONSIDERED TO BE PART OF THE GROWING SEASON. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS71 KRLX 282158 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 558 PM EDT SUN OCT 28 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-290800- /O.CON.KRLX.FZ.W.0008.071029T0600Z-071029T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE 558 PM EDT SUN OCT 28 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. A CLEAR SKY...WINDS DIMINISHING TO NEAR CALM..AND LOW HUMIDITY WILL ALLOW TEMPERATURES TO FALL INTO THE MID 20S TO LOWER 30S DURING THE PRE-DAWN HOURS OF MONDAY. THESE LOW TEMPERATURES WILL ALLOW FOR FROST FORMATION. THE COLDEST LOCATIONS WILL HAVE A HARD FREEZE CONDITIONS. THE LOCATIONS MOST AT RISK...ARE LOW LYING RURAL AREAS...AWAY FROM THE MAJOR RIVERS AND LAKES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY AT A TIME OF YEAR CONSIDERED TO BE PART OF THE GROWING SEASON. IF PROTECTIVE ACTION IS NOT TAKEN...THESE CONDITIONS COULD KILL SENSITIVE CROPS...PLANTS...AND OTHER VEGETATION. $$
000 WWUS71 KRLX 291043 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 643 AM EDT MON OCT 29 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-291300- /O.CON.KRLX.FZ.W.0008.000000T0000Z-071029T1300Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE 643 AM EDT MON OCT 29 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. TEMPERATURES IN THE MID 20S TO LOWER 30S EARLY THIS MORNING WILL RISE ABOVE FREEZING DURING MID MORNING. THESE TEMPERATURES HAVE LIKELY ENDED THE GROWING SEASON FOR AT LEAST PART OF THE AREA. IF IT IS DETERMINED TODAY THAT THE GROWING SEASON IS STILL ALIVE ANYWHERE IN THE AREA...THAN A NEW FREEZE WARNING WILL NEED HOISTED FOR TONIGHT FOR SIMILAR TEMPERATURES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY AT A TIME OF YEAR CONSIDERED TO BE PART OF THE GROWING SEASON. IF PROTECTIVE ACTION IS NOT TAKEN...THESE CONDITIONS COULD KILL SENSITIVE CROPS...PLANTS...AND OTHER VEGETATION. $$ TRM
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this freeze warning went out at Oct 28, 3:19 AM EDT, 4 minutes earlier.
Area forecast discussion, Oct 28, 3:19 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
319 AM EDT SUN OCT 28 2007
.SYNOPSIS...
A COLD FRONT MOVES EAST OF THE AREA FIRST THING THIS MORNING. HIGH
PRESSURE BUILDS INTO THE AREA THIS EVENING. THIS HIGH MOVES OFF THE
EAST COAST...ALLOWING FOR WARMER WEATHER TUESDAY AND WEDNESDAY. A
WEAK FRONT ARRIVES LATE IN THE WEEK...WITH ANOTHER SHOT OF COLDER
AIR BEHIND IT.
&&
.NEAR TERM /THROUGH TONIGHT/...
SECONDARY COLD FRONT CROSSING THE AREA AT THIS TIME. MUCH DRIER AIR
RESIDES BEHIND THE FRONT BUT WITH A BIT OF A LAG. THEREFORE UPSLOPE
CLOUDS WILL PERSIST FOR A COUPLE OF HOURS BEYOND FRONTAL PASSAGE
EARLY THIS MORNING AND THEN QUICKLY MIX OUT. THE PASSAGE OF THE
FRONT SHOULD ERADICATE MOST OF THE UPSLOPE PRECIPITATION EARLY THIS
MORNING.
COLD AND DRY ADVECTION N FLOW PREVAILS TODAY AS CANADIAN HIGH
PRESSURE APPROACHES. SUNSHINE SHOULD PREDOMINATE ONCE THE MORNING
CLOUDS ARE GONE. LAKES MOISTURE IN THE N FLOW IS PROGGED TO
APPROACH THIS AFTERNOON...PERHAPS ENOUGH FOR SCT CU IN NORTHERN WV.
HIGH PRESSURE SETTLES IN OVER THE AREA TONIGHT...SETTING UP CLASSIC
RADIATIVE CONDITIONS WITH CLEAR SKY...NO WIND AND VERY DRY AIR IN
PLACE. THIS WILL GET TEMPERATURES DOWN TO AT LEAST THE HIGHEST MOS
NUMBERS...WHICH ARE ALL BELOW FREEZING. NOT A DIFFICULT CALL AT
THIS POINT TO UPGRADE THE FREEZE WATCH TO A WARNING FOR TONIGHT FOR
ALL AREAS WHERE THE GROWING SEASON IS NOT YET OVER. IT WAS ENDED
FOR THE CENTRAL AND NORTHERN WV MOUNTAINS SUNDAY ON TIME OF YEAR AND
ELEVATION.
NUMBERS WERE FAIRLY CLOSE ON HIGHS TODAY AND JIBED WELL WITH H85
TEMPERATURES IN MIXED LAYER WITH SUNSHINE. DID GO CLOSEST TO THE
LOWER NUMBERS IN THE COLD ADVECTION AND WEAKENING AUTUMN SUN.
NUMBERS WERE NOT TOO FAR SEPARATED ON LOWS TONIGHT EITHER...WENT
CLOSE TO A BLEND EXCEPT WITH THE LOW END AT EKN. LOWERED DEW POINTS
TOWARD THE LATEST GUIDANCE.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
BENIGN WEATHER FOR THE SHORT TERM AS HIGH PRESSURE HAS CONTROL.
BIGGEST DEBATE IS WHAT TO DO WITH FROST/FREEZE POTENTIAL MONDAY
NIGHT? ELECTED TO HOLD OFF ON ANY HEADLINES AND SEE IF THE PROGRAM
CAN BE CLOSED FOR THE SEASON PENDING LOWS TONIGHT.
NAM IS NOT AS QUICK TO WARM THE AREA BACK UP TUESDAY AND
WEDNESDAY...WHILE THE GFS IS. PREFER GFS WITH 60S AND PERHAPS LOW
70S RETURNING AS EARLY AS TUESDAY. SOUNDINGS INDICATE NOTHING MORE
THAN SCT CIRRUS FOR DURATION OF THE SHORT TERM.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
MODELS IN GOOD AGREEMENT FOR MOST OF THE PERIOD WITH GENERALLY ZONAL
FLOW ALOFT. TOWARD THE END OF THE WORKWEEK AND INTO THE
WEEKEND...THERE ARE SOME DIFFERENCES. AN UPPER LEVEL TROUGH DROPS
INTO THE SOUTHERN PLAINS AND THEN TRACKS EASTWARD. THE GFS IS MOST
SUPPRESSED WITH THIS FEATURE WHILE THE EURO MODELS ARE MORE
AMPLIFIED. HPC PREFERS THE EURO SOLUTION...WHICH BRINGS INCREASINGLY
MOIST SOUTHEAST FETCH ACROSS THE REGION FRIDAY AND SATURDAY.
HOWEVER...THE PROSPECTS FOR WIDESPREAD RAIN IS STILL LOW AS THE MORE
ORGANIZED LOW PRESSURE SYSTEM WILL STILL BE FAR ENOUGH TO THE WEST.
THUS...MAINLY LOW POPS FRIDAY AND SATURDAY...ESPECIALLY IN THE
MOUNTAINS WITH UPSLOPE.
&&
.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
SECONDARY COLD FRONT PUSHES THROUGH OVERNIGHT WITH MVFR CLOUDS
ONGOING. ALSO MVFR VIS ON LIGHT RAIN IN THE MOUNTAINS...WITH LIFR
CIGS BKW. WITH DRIER AIR ARRIVING BEHIND THE FRONT...VIS AND CIGS
WILL COME UP SOMEWHAT BEFORE DAWN...WITH CLEARING GETTING TO THE
OHIO RIVER SITES. AFTER DAYBREAK...CLEARING WILL SPREAD QUICKLY
FROM W TO E...ALLOWING VFR CONDITIONS ALL AROUND THROUGH THE BALANCE
OF THE TAF PERIOD. NW FLOW OVERNIGHT WILL BECOME N FOR SUNDAY AND
THEN CALM SUNDAY NIGHT.
A FREEZE FORECAST FOR SUNDAY NIGHT AND VERY DRY AIR SHOULD PRECLUDE
THE FORMATION OF FOG AS FROST FORMS INSTEAD.
AVIATION OUTLOOK /AFTER 06Z MON/...NO WIDESPREAD IFR. ISOLATED MVFR
TO IFR RIVER VALLEY MIST / FOG AT DAWN MON OR TUE.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FREEZE WARNING FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
WVZ005>011-013>020-024>034.
OH...FREEZE WARNING FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
OHZ066-067-075-076-083>087.
KY...FREEZE WARNING FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
KYZ101>103-105.
VA...FREEZE WARNING FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
VAZ003-004.
&&
SYNOPSIS...TRM/29
NEAR TERM...TRM
SHORT TERM...29
LONG TERM...JMV
AVIATION...TRMHazardous weather outlook, Oct 27, 4:28 PM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 428 PM EDT SAT OCT 27 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-282030- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- 428 PM EDT SAT OCT 27 2007 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FREEZE IS POSSIBLE SUNDAY NIGHT AS THE MERCURY FALLS TO NEAR 32 DEGREES. IT WILL BE ANOTHER COLD ONE MONDAY NIGHT WITH THE POTENTIAL FOR FROST. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ035>040-046-047-282030- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 428 PM EDT SAT OCT 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FREEZE IS POSSIBLE SUNDAY NIGHT AS THE MERCURY FALLS BELOW 32 DEGREES. IT WILL BE ANOTHER COLD ONE MONDAY NIGHT WITH THE POTENTIAL FOR ANOTHER FREEZE. SINCE THE FROST AND FREEZE PROGRAM FOR THIS AUTUMN HAS ENDED FOR THESE MOUNTAINOUS COUNTIES...NO HEADLINES WERE POSTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
Nearby
Freeze Warnings in West Virginia, 2007Freeze Warnings in Ohio, 2007Freeze Warnings in Kentucky, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.